The equidistribution of lattice shapes of rings of integers in cubic, quartic, and quintic number fields

Manjul Bhargava, Piper Harron

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

For n= 3, 4 and 5, we prove that, when Sn-number fields of degree n are ordered by their absolute discriminants, the lattice shapes of the rings of integers in these fields become equidistributed in the space of lattices.

Original languageEnglish (US)
Pages (from-to)1111-1120
Number of pages10
JournalCompositio Mathematica
Volume152
Issue number6
DOIs
StatePublished - Jun 1 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Keywords

  • equidistribution
  • lattice shapes
  • number fields

Fingerprint Dive into the research topics of 'The equidistribution of lattice shapes of rings of integers in cubic, quartic, and quintic number fields'. Together they form a unique fingerprint.

Cite this